MathSciNet Relay Station
MathSciNet bibliographic data
MR1220422 46L80 (19K35 46L05)
Voiculescu, Dan The $K$-groups of the $C^*$-algebra of a semicircular family. $K$-Theory 7 (1993), no. 1, 5–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement